# SDR AALA980079

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEVERAL AREAS OF CORROSION ON AFT EDGE OF RT HORIZONTAL REAR UPPER CHORD.  REPLACED RT AFT HORIZONTAL BEAM.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
